MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1111/j.1572-0241.1999.01245.x

Медицинская библиотека · The American journal of gastroenterology · 1999

Mesalamine-induced granulomatous hepatitis.

Braun M, Fraser G M, Kunin M, Salamon F, Tur-Kaspa R

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

A 42-yr-old man with ulcerative colitis was admitted for investigation of prolonged fever associated with cholestatic liver tests. Endoscopic retrograde cholangiopancreatography demonstrated a normal biliary tree, and liver biopsy showed granulomata. A clinical diagnosis of drug-induced granulomatous hepatitis was established as the symptoms disappeared after cessation of mesalamine therapy and recurred on rechallenge. Although the differential diagnosis of fever and hepatitis in patients with inflammatory bowel disease is wide, in this case mesalamine is the most likely cause.

Для цитирования: Braun M, Fraser G M, Kunin M, Salamon F, Tur-Kaspa R. Mesalamine-induced granulomatous hepatitis.. The American journal of gastroenterology. 1999. DOI: 10.1111/j.1572-0241.1999.01245.x.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.